# SDR CA150924010

- Difficulty date: September 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A321-211
- Engine: Cfmint CFM565B3P
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE, THE PACK ON THE RT SIDE OVERHEATED. THE CAPTAIN DECLARED A PAN PAN WITH ATC AND INITIATED A DESCENT TO 10,000 FT DUE PRESSURIZATION CONCERN.  WHILE AT THE LOWER ALTITUDE,  THE RT PACK COOLED OFF SUFFICIENTLY TO RE-START IT.  CAPT INITIATED A CLIMB UP TO FL240 AND IS CONTINUING TO DESTINATION.  RESOLUTION IAW FIM 21-61-00-810-829A REPLACED 32HH COMPRESSOR SENSOR IAW AMM 21-61-11.  ON LEAK CHECK FOUND ACM RUBBER HOSE, PN 3455-23, TORN ABOUT 2" LONG HOSE REPLACED, OPS CHECKED OK.
